Applied Mathematics and Mechanics

, Volume 10, Issue 6, pp 571–576 | Cite as

A note on the completeness of Hu Hai-chang's solution

  • Wang Min-zhong
  • He Bei-chang


In this paper it is showed that Hu Hai-chang's solution for the isotropic is complete in case of regions convex in z-direction.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Mindlin, R., Note on the Galerkin and Papkovitch stress functions,Bull. Amer. Math. Soc.,42 (1936), 373–376.CrossRefMATHMathSciNetGoogle Scholar
  2. [2]
    Hu Hai-chang, On the three-dimensional problems of the theory of elasticity of a transversely isotropic body,Acta Physica Sinica,9, 2 (1953), 130–147. (in Chinese)Google Scholar
  3. [3]
    Eubanks, R.A. and E. Sternberg, On the completeness of the Papkovitch stress function,J. Rational Mech. Anal.,5 (1956), 735–746.MathSciNetGoogle Scholar
  4. [4]
    Wang Min-zhong, On the completeness of Hu Hai-chang's solution,Appl. Math. and Mech.,2, 2 (1981), 265–272.CrossRefGoogle Scholar
  5. [5]
    Zhang Hong-qing and Wang Zhen-yu, On the approximation and convergence of Hu Hai-chang's solution,A Monthly Journal of Science,30, 5 (1985), 342–344. (in Chinese)Google Scholar
  6. [6]
    Muskhelishvili, N.I., Some basic Problems of theMathematical Theory of Elasticity, Groningen Noordhoff (1963). (Chinese version)Google Scholar

Copyright information

© Shanghai University of Technology 1989

Authors and Affiliations

  • Wang Min-zhong
    • 1
  • He Bei-chang
    • 1
  1. 1.Department of MechanicsPeking UniversityBeijing

Personalised recommendations